# SDR REXA2014080100507

- Difficulty date: August 1, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 14,765 hours, 9,262 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Component: Flap, Bombdr
- Component part number: CC670140027
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENT IN THE LT INBD FLAP LOWER SKIN.  REPAIRED IAW EA CRJ957-02766.
